Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 85, NWS Birmingham, AL

June 28, 20184 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 4:13 PM CDT for 4 counties in Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 4:13 PM CDT (21:13 UTC)
Expired
Jun 28, 2018, 4:45 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, AL, Hale County, AL, Pickens County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 84 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 4:21 PM CDTTSTM WND DMG1 N Harper Hill, ALTREES WERE BLOWN DOWN AROUND MOUNDVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS54 KBMX 282113
SVRBMX
ALC057-065-107-125-282145-
/O.NEW.KBMX.SV.W.0085.180628T2113Z-180628T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
413 PM CDT THU JUN 28 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Tuscaloosa County in west central Alabama...
  Northeastern Pickens County in west central Alabama...
  Northeastern Hale County in west central Alabama...
  Southeastern Fayette County in west central Alabama...

* Until 445 PM CDT.

* At 413 PM CDT, severe thunderstorms were located along a line
  extending from near Ashcraft Corner to near Heiberger, moving south
  at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tuscaloosa, Northport, Gordo, Reform, Holt, Moundville, Coker,
  Samantha, McFarland Mall, Lake Lurleen State Park, Tuscaloosa
  Amphitheater, Tuscaloosa Regional Airport, Boley Springs, Binion
  Creek Landing, Shelton State Community College, Bryant Denny
  Stadium, University Mall, Lake Tuscaloosa, Englewood and Ralph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3367 8745 3293 8745 3283 8747 3266 8749
      3266 8752 3298 8774 3299 8771 3302 8771
      3302 8777 3311 8784 3315 8784 3315 8786
      3346 8809
TIME...MOT...LOC 2113Z 008DEG 26KT 3358 8789 3282 8730 

HAIL...<.75IN
WIND...60MPH
 
$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 28, 12:35 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu Jun 28 2018

.UPDATE...
Aviation and Fire Weather Update.

&&

.NEAR TERM...
Through Tonight.

Watching a MCS moving south southeastward through the Tennessee
Valley this morning, that has prompted a Severe Thunderstorm
Watch and many warnings so far. Have noted strong winds just off
at low levels per HTX radar - 60+ kts at 2400ft. The airmass over
Central Alabama is characterized by high cape (around 5000 J/kg
per the latest surface analysis) and increasing shear with the
MCS. Mid level lapse rates are supportive of continued
thunderstorm growth as the MCS advances southward this afternoon
and early evening. The limiting factor to the west and southwest
is slightly warmer temperatures aloft and height mid level
heights.

Latest radar trends show strong to severe thunderstorms moving
into northeast Central Alabama around 115-130 PM CDT. Will need
to watch the southward progression of the line and whether storms
begin to develop westward. It might become necessary to add
counties along the I-65 corridor to the Severe Thunderstorm Watch,
including the Birmingham metro. Along those same lines, as storms
progress southward near and along the Georgia state line, will
consider adding to the southern extent of the watch. Frequent
lightning and torrential rainfall are also expected with these
thunderstorms.

Hi-res guidance shows this system moving out of southeast Central
Alabama this evening, by 7-8PM. Another weak impulse and boundary
interactions might continue storm development overnight across the
south and will leave low pops in for now.

14

.LONG TERM...
Friday through Wednesday.

A relatively wet pattern may continue during the extended part of
the forecast period. An upper-level ridge centered to our north
will open the door for easterly flow and embedded disturbances to
move westward across the Deep South for Friday through Monday.
This should enhance rain chances, and POPs generally range from 40
to 60 percent each afternoon with the highest chances focused
across the southern half of the CWA. With no real sign of a
suppressive ridge developing over the region, this scenario could
continue beyond Monday as well.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

A line of strong to severe storms is pushing SSE into east Central
Alabama, and could produce damaging winds. Have timed out the
arrival of thunderstorms at ANB and ASN based on current radar
trends. Torrential rainfall and frequent lightning are also
expected. The westward extent of the severe storms is more
uncertain, but do expect thunderstorm at all other northern
terminals before 29/00Z. Hi-res guidance shows this system pushing
through MGM and TOI after 28/22Z.  Will likely need updates to
adjust timing of strongest storms through the afternoon.

Guidance is inconsistent regarding the potential for additional
showers and storms overnight as boundaries continue to interact.
Most likely the airmass will not be conducive for overnight activity
behind the exiting storms this afternoon. Patchy fog is possible,
depending on where heaviest rainfall occurs and how quickly cloud
cover clears.

14

&&

.FIRE WEATHER...

Strong to severe storms are expected this afternoon and evening,
moving southward through much of the area. It is possible additional
convection might redevelop overnight, but confidence is low. As
skies clear and winds become calm, patchy fog is possible, but
locations and extent are uncertain at this time.

Very warm temperatures with triple digit heat indices will be the
biggest issue for crews. With humidity values remaining high, Heat
Advisories might be necessary each day through the weekend. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     92  71  91  72  91 /  80  30  40  10  40
Anniston    90  72  92  73  91 /  80  30  40  20  40
Birmingham  93  74  92  74  93 /  80  30  40  20  40
Tuscaloosa  95  76  94  75  93 /  40  30  50  20  50
Calera      91  73  91  73  91 /  70  40  50  20  50
Auburn      89  74  90  74  89 /  70  50  40  30  60
Montgomery  93  76  92  75  92 /  60  60  50  30  60
Troy        92  75  92  74  91 /  60  60  50  30  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa...
Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
447 AM CDT Thu Jun 28 2018

ALZ011>015-017>050-291300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
447 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Heat indices will may reach 105 degrees for portions of Central
Alabama this afternoon.

Strong to severe thunderstorms along with heavy rainfall, are
possible this afternoon through 10 pm, for portions of Central
Alabama. The main concern will be damaging winds up to 60 miles per
hour.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat indices will may reach 105 degrees for portions of Central
Alabama each afternoon Friday through Saturday. Overall coverage will
decrease each afternoon, so confidence remains low.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon through 10 pm.

In the hours before

Local storm report, Jun 28, 3:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     1 E BENT BROOK GOLF CLU 33.33N 86.95W
06/28/2018                   JEFFERSON          AL   PUBLIC

            TREES DOWN BLOCKING DICKEY SPRINGS ROAD,
            NEAR BESSEMER.

&&

JW
Local storm report, Jun 28, 4:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 WSW LAKE VIEW         33.27N 87.16W
06/28/2018                   TUSCALOOSA         AL   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ON HEPZIBAH CHURCH
            ROAD.

&&

JW
Local storm report, Jun 28, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
405 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     WETUMPKA                32.55N 86.20W
06/28/2018                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN IN MULTIPLE LOCATIONS IN THE
            SOUTHERN PART OF ELMORE COUNTY.

&&

JW
Special weather statement, Jun 28, 4:11 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
411 PM CDT THU JUN 28 2018

ALZ023-031>035-040>044-282145-
Greene AL-Chilton AL-Hale AL-Autauga AL-Bibb AL-Lowndes AL-
Montgomery AL-Dallas AL-Perry AL-Tuscaloosa AL-Elmore AL-
411 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...SOUTHWESTERN ELMORE...
SOUTHWESTERN CHILTON...SOUTHEASTERN TUSCALOOSA...PERRY...NORTHEASTERN
GREENE...HALE...BIBB...LOWNDES...DALLAS AND WESTERN MONTGOMERY
COUNTIES UNTIL 445 PM CDT...

At 411 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Binion Creek Landing to near Harrisburg to
near Autauga County Airport to Montgomery. Movement was southwest at
45 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Montgomery, Tuscaloosa, Prattville, Northport, Selma, Millbrook,
Clanton, Wetumpka, Brent, Valley Grande, Marion, Centreville,
Greensboro, Uniontown, Fort Deposit, Mosses, Hayneville, Selmont-West
Selmont, Holt and Moundville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3199 8678 3204 8686 3205 8686 3205 8688
      3241 8751 3243 8753 3248 8752 3248 8756
      3300 8789 3352 8742 3307 8705 3270 8646
      3248 8615 3202 8630 3205 8630 3205 8641
      3204 8640 3196 8641 3196 8664
TIME...MOT...LOC 2111Z 023DEG 40KT 3332 8759 3285 8729 3244 8656 3238
8628

05
Special weather statement, Jun 28, 4:12 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
412 PM CDT THU JUN 28 2018

ALZ043>048-282145-
Lee AL-Montgomery AL-Macon AL-Bullock AL-Russell AL-Elmore AL-
412 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELMORE...EASTERN
LEE...BULLOCK...MACON...MONTGOMERY AND NORTHWESTERN RUSSELL COUNTIES
UNTIL 445 PM CDT...

At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Montgomery to near Milstead to near Society
Hill to near River View. Movement was south at 45 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Montgomery, Phenix City, Tuskegee, Tallassee, Union Springs,
Hurtsboro, Midway, Smiths, Meadville, Milstead, Pike Road, Smiths
Station, Shorter, Franklin, Pickett, Hyundai Motors Of Alabama,
Beulah, Auburn University In Montgomery, Dublin and Lake Tuskegee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3215 8534 3214 8543 3201 8548 3200 8559
      3196 8561 3199 8589 3205 8589 3206 8595
      3198 8600 3197 8630 3205 8630 3205 8636
      3241 8633 3250 8580 3244 8547 3275 8517
      3274 8512 3274 8511 3265 8511 3248 8499
TIME...MOT...LOC 2112Z 012DEG 41KT 3236 8627 3245 8585 3238 8550 3276
8513

05
Local storm report, Jun 28, 4:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 E CLAUD               32.58N 86.05W
06/28/2018                   ELMORE             AL   EMERGENCY MNGR

            TREE FELL ON HOUSE, WITH SIGNIFICANT
            STRUCTURAL DAMAGE, ON GOODMAN ROAD, NEAR
            ECLECTIC.

&&

JW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:56 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more23 hr
Jun 28, 12:57 PM CDTSevere Thunderstorm WarningBMXCherokee63 min
Jun 28, 1:05 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah70 min
Jun 28, 1:39 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair66 min
Jun 28, 1:50 PM CDTSpecial Weather StatementBMXCleburne40 min
Jun 28, 1:54 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
Jun 28, 2:00 PM CDTSpecial Weather StatementBMXLee30 min
Jun 28, 2:06 PM CDTSevere Thunderstorm WarningBMXTalladega39 min
Jun 28, 2:11 PM CDTSevere Thunderstorm WarningBMXBlount49 min
Jun 28, 2:12 PM CDTAreal Flood AdvisoryBMXBlount2 hr
Jun 28, 2:17 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph43 min
Jun 28, 2:22 PM CDTSpecial Weather StatementBMXTallapoosa23 min
Jun 28, 2:23 PM CDTSevere Thunderstorm WarningBMXJefferson52 min
Jun 28, 2:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Talladega2 hr
Jun 28, 2:29 PM CDTSevere Thunderstorm WarningBMXClay, Randolph, Shelby, Talladega61 min
Jun 28, 2:41 PM CDTSpecial Weather StatementBMXWalker, Winston64 min
Jun 28, 2:44 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega35 min
Jun 28, 2:48 PM CDTSpecial Weather StatementBMXElmore27 min
Jun 28, 2:49 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Tallapoosa71 min
Jun 28, 2:53 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby82 min
Jun 28, 2:54 PM CDTSpecial Weather StatementBMXLee, Russell36 min
Jun 28, 3:06 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Lee, Macon, Russell24 min
Jun 28, 3:16 PM CDTSevere Thunderstorm WarningBMXWalker59 min
Jun 28, 3:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Chambers, Lee, Russell35 min
Jun 28, 3:27 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 3:30 PM CDTSpecial Weather StatementBMXMacon30 min
Jun 28, 3:33 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa57 min
Jun 28, 3:36 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Tuscaloosa54 min
Jun 28, 3:41 PM CDTSpecial Weather StatementBMXFayette, Marion34 min
Jun 28, 3:46 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Russell119 min
Jun 28, 3:46 PM CDTSpecial Weather StatementBMXElmore, Lee, Macon29 min
Jun 28, 3:48 PM CDTSpecial Weather StatementBMXBarbour27 min
Jun 28, 3:52 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Tuscaloosa23 min
Jun 28, 3:54 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion36 min
Jun 28, 3:58 PM CDTSevere Thunderstorm WarningBMXChambers, Lee32 min
Jun 28, 4:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry58 min
Jun 28, 4:05 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Montgomery, Russell25 min
Jun 28, 4:11 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more34 min
Jun 28, 4:12 PM CDTSpecial Weather StatementBMXBullock, Macon, Montgomery33 min
Jun 28, 4:17 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 28, 4:18 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 28, 4:21 PM CDTSpecial Weather StatementBMXLamar, Tuscaloosa24 min
Jun 28, 4:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more35 min
Jun 28, 4:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more33 min
Jun 28, 4:30 PM CDTSpecial Weather StatementBMXMarion30 min
Jun 28, 4:31 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Jun 28, 4:38 PM CDTSpecial Weather StatementBMXBarbour, Pike37 min
Jun 28, 4:46 PM CDTSpecial Weather StatementBMXGreene, Hale, Lamar, Pickens29 min
Jun 28, 4:48 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa27 min
Jun 28, 4:50 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Montgomery, Pike, Russell25 min
Jun 28, 4:56 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry34 min
Jun 28, 5:06 PM CDTSpecial Weather StatementBMXGreene, Hale, Pickens24 min
Jun 28, 5:08 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter37 min
Jun 28, 5:10 PM CDTSpecial Weather StatementBMXLamar35 min
Jun 28, 5:13 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike32 min
Jun 28, 5:37 PM CDTSpecial Weather StatementBMXBarbour38 min
Jun 28, 5:39 PM CDTSpecial Weather StatementBMXMarengo, Sumter36 min
Jun 28, 5:52 PM CDTSpecial Weather StatementBMXMarengo, Sumter68 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.